Kidney Lesions Induced in Rats by P-aminophenolBr Med J 1969; 1 doi: http://dx.doi.org/10.1136/bmj.1.5637.162 (Published 18 January 1969) Cite this as: Br Med J 1969;1:162
- C. R. Green,
- Kathryn N. Ham,
- J. D. Tange
Necrosis of the terminal third of the proximal convulated tubule develops in rats after a single intravenous injection of p-aminophenol hydrochloride. As the tubules regenerate a chronic inflammatory reaction occurs in the interstitial tissue, and this reaction extends beyond the original zone of injury. These findings are additional evidence that some aromatic compounds are selectively nephrotoxic and may be particularly relevant to the problem of renal damage associated with heavy and prolonged doses of analgesics.
Log in using your username and password
Log in through your institution
Register for a free trial to thebmj.com to receive unlimited access to all content on thebmj.com for 14 days.
Sign up for a free trial